MAUDE Adverse Event Report: Philips Medical Systems DMC GmbH DigitalDiagnost C90 Flex/Value/Chest/Emergency Room; solid state X-ray imager (flat panel/digital imager)

Philips Medical Systems DMC GmbH DigitalDiagnost C90 Flex/Value/Chest/Emergency Room; solid state X-ray imager (flat panel/digital imager)
Model Number DigitalDiagnost C90
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the comfort positioning feature was not performing as intended while the device was in clinical use.A good faith effort (gfe) was initiated which confirmed that only one user was affected by the reported issue.The user, sustained a minor strain to their right (dominant) shoulder and was assessed by their general practitioner, including an ultrasound scan.No further treatment or medical intervention was required.The user has fully recovered, with no expected impact on function or range of motion.
 
Additional Manufacturer Narrative
Reference id- (b)(4).The digitaldiagnost c90 is a stationary x-ray system for general radiographic purposes.The ceiling suspension (cs) can be freely moved longitudinally and transversely; the telescoping column allows the tube assembly, collimator and control grip to move vertically up and down.The movement via remote control is possible only with a fully motorized ceiling suspension (csm comfort position).Philips received a complaint on digitaldiagnost c90 indicating that the comfort positioning feature was not performing as intended while the device was in clinical use.A good faith effort (gfe) was initiated which confirmed that only one user was affected by the reported issue.The user, sustained a minor strain to their right (dominant) shoulder and was assessed by their general practitioner, including an ultrasound scan.No further treatment or medical intervention was required.The user has fully recovered, with no expected impact on function or range of motion.Investigation in-progress.

Brand Name
DigitalDiagnost C90 Flex/Value/Chest/Emergency Room
Common Device Name
solid state X-ray imager (flat panel/digital imager)
Manufacturer (Section D)
Philips Medical Systems DMC GmbH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
Philips Medical Systems DMC GmbH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key50785869
Report Number3003768251-2026-100033
Device Sequence Number9570919
Product Code MQB
UDI-Device Identifier00884838090705
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K182973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDigitalDiagnost C90
Device Catalogue Number712035
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown